# SDR HALA2022011900019

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 33,374 hours, 5,283 cycles
- System (JASC): 2424 · AC Regulator
- Part: Generator
- Part number: 33242390001
- Part serial: 04193
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - APU GEN FAULT BEFORE ENGINE START // PERFORMED FIM 24-20-00-810-985-A. REMOVED AND REPLACED APU GEN PER AMM UP TO STEP 4. C. 3. SIGNED 2069773 01/19/2022 INSTALLED INLET AND PERFORMED LEAK/OPS CHECK REF AMM 24-23-51-400-801-A FROM STEP 4.C.3. NO DEFECTS NOTED. GENERATOR, APU, OFF 33-2423-9-0001 04193 ON 33-2423-9-0001 04919
